Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe pain in lower stomach, some white discharge. What could this sign be ?

I just had My Period at the end of the Month and I noticed that it was gone but had come back a few Days later. Now I am not on it no more but for the past couple of Days I have been experiencing pain in My Lower Stomach, only on 1 Side though. I did consult a Doctor about it and I already had a Urine Test done. I've noticed Yesterday that I have had this Whitish Yellowish Guck that was coming out of Me and I do not know as to what this can be a sign of. The Pain in My Lower Stomach on My Side can get so severe that I am barely able to even move. The Nurse had said that I am not Pregnant. What could this be a sign of? Is it something to really worry about?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you are having some infection in your genital tract.
Consult Gynaec and get examined.
After examination go for treatment accordingly.
Meanwhile you may take anti-spsmodic tablet like Dicyclomine as and when required.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor